# SDR AALA201802029010

- Difficulty date: January 30, 2018
- Submitted: February 4, 2018
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 71,614 hours, 8,669 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Distorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. L2 WINDOW HAS DISTORTION AND WINDOW LEVER DIFFICULT TO OPERATE WHEN OPENING. REMOVED AND REPLACED L2 WINDOW PER AMM 56-11-02. OPERATIONS CHECK GOOD PER AMM 56-11-03.
